Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the complex bordism of Eilenbeg-Mac Lane spaces and connective coverings of $ {\rm BU}$


Author: Peter S. Landweber
Journal: Trans. Amer. Math. Soc. 157 (1971), 63-71
MSC: Primary 55.52; Secondary 57.00
MathSciNet review: 0275434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit computations show that the universal coefficient spectral sequence from complex bordism to integral homology collapses for the spectra $ K(Z)$ and bu, and also for their $ \bmod p$ reductions. Moreover the complex bordism modules of these spectra have infinite projective dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.52, 57.00

Retrieve articles in all journals with MSC: 55.52, 57.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0275434-5
Keywords: Complex bordism, Eilenberg-Mac Lane spectra, connective BU-spectrum, Koszul resolution, Hurewicz homomorphisms for MU
Article copyright: © Copyright 1971 American Mathematical Society